'Bad' batch of heroin causes overdoses in Camden
CAMDEN, N.J. - August 2, 2013 (WPVI) -- Police are issuing a warning about a 'bad' batch of heroin being sold in Camden.
Authorities say there have been several overdoses connected to the 'bad' batch and victims have experienced respiratory distress.
The drugs were purchased in various locations in North Camden.
The Camden County Police Department and other agencies are investigating.
Anyone with information is urged to contact the CCPD Tipline at 856-757-7042.
new jersey news, camden county news, camden, drugs, local/state
- 2 dead after building explosion in New York City 33 min ago
- AccuWeather: Thunderstorms possible today 5 min ago
- Get the 6abc StormTracker app
- WATCH: Action News Online
- Photos: Pictures from East Harlem explosion
- Video: Raw video from scene of NYC explosion
- Man in boxers attacks police station, cars 21 min ago
- Montco 3rd grader hospitalized with meningitis infection 32 min ago
- Police ID man killed in shooting that led to standoff 42 min ago
- Pa. state senator charged with misuse of office 29 min ago
- Homes evacuated in Tacony for gas leak 28 min ago
- Sandusky's wife: Victims manipulated over money
- Co. carjacking suspect arrested after rush hour chase 45 min ago
- India asked to join hunt for missing plane 19 min ago
- Co. carjacking suspect arrested after rush...
45 min ago
- Man in boxers attacks police station, cars
21 min ago
- Montco 3rd grader hospitalized with...
32 min ago